
CNF ACTIVE TABLET 10'S
By ERIS LIFESCIENCES LIMITED
Contains: FEXOFENADINE 60 MG+PARACETAMOL/ACETAMINO...(See More)

₹ 107.5315% OFF
Out of Stock
1 Alternative Available 
Product Summary
Offer Price | ₹ 107.53 |
---|---|
Your Savings | ₹ 18.97 (15% on MRP) |
Medicines with same composition as CNF ACTIVE TABLET 10'S
Customer Reviews
Mint Raj
Best service ever.. I used to come down all the way from kerla to get medicines frm here
Reviewed on 15 May 2023
Mint Raj
Reviewed on 15 May 2023
Best service ever.. I used to come down all the way from kerla to get medicines frm here
Nisha Khan
Best service always... Best staff ..thank u being over life part
Reviewed on 01 Jul 2023
Nisha Khan
Reviewed on 01 Jul 2023
Best service always... Best staff ..thank u being over life part
Jiji Varughese
Good. Provides medicines at reasonable rates.
Reviewed on 08 Feb 2024
Jiji Varughese
Reviewed on 08 Feb 2024
Good. Provides medicines at reasonable rates.
bhavtosh vyas
वेरी गुड एक्सीलेंट
Reviewed on 31 Jan 2024
bhavtosh vyas
Reviewed on 31 Jan 2024
वेरी गुड एक्सीलेंट
Deep Patel
Best generic alternative. Great quality, great prices
Reviewed on 01 Sep 2023
Deep Patel
Reviewed on 01 Sep 2023
Best generic alternative. Great quality, great prices